# SDR ANCF200300019

- Difficulty date: June 28, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 33,712 hours, 26,086 cycles
- Engine: Pwa JT8D219
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: S4916689AS04012
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TURNING TO POSITION ON THE RUNWAY FOR TAKE OFF,THE NOSE WHEEL STEERING SYSTEM BROKE DOWN. LOOSING ALL CONTROL.  C/A:  ACCOMPLISHED REPLACE OF THE SYSTEM DIRECTIONAL CABLES,WAS VERIFICATED RIGGING OF SYSTEM IAW AMM 32-50-00 PAG 201-205 TEST ON GROUND SATISFACTORY AND LEFT OUTBOARD REFLECTOR WAS REPLACED WATER AMM 32-20-01
